# SDR DU4R2009368

- Difficulty date: June 11, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 193034 SN 44327 DURING SCHEDULED INSPECTION, FOUND DENT ON RT FUSELAGE AT FS 530, L-24R - L-25R FOUND TO BE WITHIN 1 INCH OF RIVET CENTER LINE.
